Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Jensen's operator inequality for functions
of two variables


Author: Frank Hansen
Journal: Proc. Amer. Math. Soc. 125 (1997), 2093-2102
MSC (1991): Primary 47A63; Secondary 47A80, 47Bxx
MathSciNet review: 1416088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The operator convex functions of two variables are characterized in terms of a non-commutative generalization of Jensen's inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A63, 47A80, 47Bxx

Retrieve articles in all journals with MSC (1991): 47A63, 47A80, 47Bxx


Additional Information

Frank Hansen
Affiliation: Institute of Economics, University of Copenhagen, Studiestraede 6, DK-1455 Copenhagen K, Denmark

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04003-3
PII: S 0002-9939(97)04003-3
Received by editor(s): February 2, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society